# SDR WX0A2025051432428

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 24,118 hours, 14,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL OBSERVED DURING DESCENT FROM ROUGHLY 5000FT UNTIL AIRCRAFT PARKED.  PERFORMED LVL 2 TASK CARD 21-000-002. FOUND NO ACTIVE LEAKS AT THIS TIME SEE TSR-1699 FOR FURTHER ANALYSIS OF TROUBLESHOOTING. WITH REF TO NR-00001 OF WO:521247.  TASK CARD 21-000-003 COMPLIED WITH. PERFORMED PHASE 3 TASK CARD A32X-21-000-003 IAW ALLEGIANT POLICIES AND PROCEDURES NO DIRTY SOCK SMELL NOTED THIS CLEARS MEL 21-52-01-G MDDR 212429 M.
